# SDR DALA2022081005461

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 71,155 hours, 26,393 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 RT AFT ENTRY DOOR EICAS MSG ILLUMINATED AT 100' AGL ON FINAL AND STAYED ON TO THE GATE. CORRECTIVE ACTION: INSP'D DOOR AND ALL STOPS/PADS DOOR OPS CHK'S NORMAL I.A.W. B757AMM 52-11 NO MSG'S ON EICAS NOTED
